MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 SC1 PINK MCAN

MIO; UNO INSET II 46/6 SC1 PINK MCAN
Model Number MMT-921A600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in canada.On (b)(6) 2022, the patient reported that the infusion set's tubing came apart at the tubing connector while he was inserting the infusion set.The site location was patient's abdomen, and the pump was located on the other side of the abdomen.Moreover, the infusion had been used for one day.Reportedly, the infusions were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with set connected to patient's body.No further information was available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 PINK MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key15400892
Report Number3003442380-2022-01009
Device Sequence Number6124008
Product Code FPA
UDI-Device Identifier05705244020214
UDI-Public05705244020214
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/01/2023
Device Model NumberMMT-921A600
Device Lot Number5338957
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2022
Initial Report FDA Received Date09/12/2022
Patient Sequence Number1
Patient SexUnknown